Top
10
Doctor insights on: Natural Redness Reducing Facial Washes

Share
2

2
How to get rid of redness on your face from face wash that you're allergic to?

How to get rid of redness on your face from face wash that you're allergic to?

Benadryl (diphenhydramine): Start with Benadryl (diphenhydramine) (oral tablets) but if no better in a few days, see your doctor. Perhaps at that point they might use systemic (oral or injectable) steroids as well, or topical steroids for the face. I usually don't recommend use of otc cortisone cream for this unless you've been seen by a doctor and it was recommended. ...Read more

3

3
My face is always red from rosacea. Are there any natural remedies to help with the redness?

My face is always red from rosacea. Are there any natural remedies to help with the redness?

Adjuncts at best: Finding what triggers your rosacea may be a complicated task. There are a variety of mainstream medicines that differ in effectiveness from patient to patient. Several of these are actually natural products or vitamin derivatives. I'd urge you to read extensively http://www.webmd.com/skin-problems-and-treatments/rosacea-treatment-and-you ...Read more

4

4
All of a sudden all over my face pimples start to grow with redness and getting severe, why and what's the remedy?I wash with fresh skin months back :'(

All of a sudden all over my face pimples start to grow with redness and getting severe, why and what's the remedy?I wash with fresh skin months back :'(

Manage it: I'm going to assume this is acne and not folliculitis involving your beard. Don't ask "why". Acne is a chronic, non-hygiene-related, non-lifestyle-related disease that cannot be cured but can be managed until it remits on its own. If topical benzoyl peroxide has not cleared you in two weeks, get with your personal physician. Best wishes. ...Read more

See 1 more doctor answer
5

5
Acne have reappeared, doc suggests to use deriva ms, saslic face wash, lactic acid capsules. After using this some have grown bigger and redness?

Acne have reappeared, doc suggests to use deriva ms, saslic face wash, lactic acid capsules. After using this some have grown bigger and redness?

Scientific stuff: Move on to something more effective. Different physicians are good at different things. Can you take the oral contraceptive pill? That might clear you. I'd consider switching you to benzoyl peroxide plus topical clindamycin, if this fails add a systemic antibiotic that's appropriate for you. ...Read more

9

9
Why is my acne wash giving me a rash and making my face and neck turn red?

Why is my acne wash giving me a rash and making my face and neck turn red?

Dryness: Many acne washes are designed to dry out the skin and using them daily can make this worse and result in the symptoms you are describing. You can try either using them less frequently such as every 2-3 days or stop using it all together. You could simply use a mild soap like dove or cetaphil. If your acne worsens despite the use of mild soap, see your doctor. There are many good acne meds now. ...Read more

See 1 more doctor answer